# SDR FDEA201207192619

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEC 41, AREA AT BS 377.7 FLOORBEAM CORRODED.  BLENDED CORROSION IAW SRM 51-10-02. CHECKED LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III, D=.029 W=.6 L=1.3 ORIGINAL MATERIAL THICKNESS, .150 AFTER BLEND .121 FOUND TO BE OUT OF LIMITS. REMOVED FLOORBEAM REPAIR IAW SRM 51-40-02.  INSTALLED FLOORBEAM REPAIR IAW SRM 51-40-02, DWG 141N5112, AND SRM 53-00-51 REPAIR 3, STA 377, RBL 30 -LBL 62. MAJOR REPAIR.
